# SDR YENA201707210597

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,364 hours, 5,446 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cabin Air Sys
- Condition: Contaminated
- Part time: 137 hours, 64 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 2200 FT, POWER ADVANCED AFTER BEING AT IDLE FROM CRUISE ALTITUDE, A STRONG MILDEW. DIRTY SOCK ODOR OBSERVED IN FLIGHT DECK AND IN CABIN FWD AND AFT. APU OFF BLEEDS ON AND PACKS ON.  REMOVED & REPLACED THE RECIRCULATION FILTERS, PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM AND PERFORMED ENGINE WASH.
